# SDR SWAA2024052882230

- Difficulty date: May 4, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL DELAMINATED PART # 141A5810-464<[01] LATE ENTRY: RECEIVED NEW FLOOR PANEL PN# 141A5810-464 INSTALLATION WAS ACCOMPLISHED 5/16/2024 ON #TTG8Q00S01F9.;[02] FINAL INSPECTION; VERIFIED STEP #1.;[03] AUDIT C/W REF. MPM 52.02.02.
